uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Lorentz estimates for degenerate and singular evolutionary systems
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2013 (English)In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 255, no 9, 2927-2951 p.Article in journal (Refereed) Published
Abstract [en]

We prove estimates of Calderon-Zygmund type for evolutionary p-Laplacian systems in the setting of Lorentz spaces. We suppose the coefficients of the system to satisfy only a VMO condition with respect to the space variable. Our results hold true, mutatis mutandis, also for stationary p-Laplacian systems. 

Place, publisher, year, edition, pages
2013. Vol. 255, no 9, 2927-2951 p.
Keyword [en]
Parabolic systems, Lorentz spaces
National Category
Natural Sciences Mathematics
URN: urn:nbn:se:uu:diva-208043DOI: 10.1016/j.jde.2013.07.024ISI: 000323584900015OAI: oai:DiVA.org:uu-208043DiVA: diva2:651128
Available from: 2013-09-24 Created: 2013-09-23 Last updated: 2013-09-24Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Baroni, Paolo
By organisation
Department of Mathematics
In the same journal
Journal of Differential Equations
Natural SciencesMathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 186 hits
ReferencesLink to record
Permanent link

Direct link